# SDR DLM88100366

- Difficulty date: February 4, 2010
- Submitted: February 23, 2010
- Operation: Air carrier
- Aircraft: N986DL
- Make and model: Doug MD-88
- Aircraft serial: 53313
- Aircraft time: 48,605 hours, 36,146 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 9911839183
- Condition: Cracked
- Location: Bs 1463 L5l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACC COMPT LONG. 5L, ATTACH ANGLE IS CRACKED AT STA 1463. REMOVED, FABBED AND INSTALLED NEW ANGLE IAW SRM 51-30-02, 51-30-5, 51-10-03, 51-10-04, 51-20-00 AND DWG 9911839.
